| Model Number |
8975 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
07/12/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
It was reported that the bd nano¿ ultra-fine¿ pen needles broke off during injection.The patient visited the er, where tweezers were used to remove the broken piece, and super glue was used to seal the site.The following information was provided by the initial reporter: consumer reported bd nano 4mm pen needle.Stated broke off in site (b)(6) 2022 during injecting.Caller stated visited the emergency room at local hospital.Consumer called back.Informed the er used tweezer to remove the needle and did not complete xrays for this visit.They did use a super glue at this callers site.Caller denied reuse of needles.He placed the needle assembly from this incident in his sharps container.
Additional Manufacturer Narrative
H.6.Investigation summary: a complaint lot history check was performed on lot # 1285791 for breaks off during use pe.This is the 1st.Related complaint for breaks off during use pe on lot # 1285791.No samples (including photos) were returned therefore the complaint could not be confirmed and the root cause is undetermined.A lot history review was carried out and no related non conformances were raised in association with this packaged lot concluding all inspections were performed as per the applicable operations and met qc specifications.Embecta was not able to duplicate or confirm the customer¿s indicated failure as no samples or photos were returned.
Event or Problem Description
It was reported that the bd nano¿ ultra-fine¿ pen needles broke off during injection.The patient visited the er, where tweezers were used to remove the broken piece, and super glue was used to seal the site.The following information was provided by the initial reporter: consumer reported bd nano 4mm pen needle.Stated broke off in site (b)(6) 2022 during injecting.Caller stated visited the emergency room at local hospital.- consumer called back.Informed the er used tweezer to remove the needle and did not complete xrays for this visit.They did use a super glue at this callers site.Caller denied reuse of needles.He placed the needle assembly from this incident in his sharps container.